# SDR MZZA9509

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296AS
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 2150 · Cabin Cooling System
- Part: Temp Switch
- Part number: 5727561
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 925 - GUM - AFTER TAKEOFF RIGHT AIR CONDITIONING PACK TRIPPED OFF.  CREW PERFORMED ABNORMAL CHECK LIST AND COULD NOT RESET PACK.  AIRCRAFT RETURNED BACK TO GUM.  MAINTENANCE FOUND RIGHT PACK 190 DEGREES TEMP SWITCH AT FAULT.  REMOVED AND REPLACED TEMP SWITCH ASSY, RIGHT PACK OPERATION CHECK GOOD.  (W)
